آمار

تعداد نشریات43
تعداد شماره‌ها1,242
تعداد مقالات15,258
تعداد مشاهده مقاله50,949,277
تعداد دریافت فایل اصل مقاله14,006,624
Sayevand, Khosro, Arab, Hossein. (1397). An efficient extension of the Chebyshev cardinal functions for differential equations with coordinate derivatives of non-integer order. سامانه مدیریت نشریات علمی, 6(3), 339-352.
Khosro Sayevand; Hossein Arab. "An efficient extension of the Chebyshev cardinal functions for differential equations with coordinate derivatives of non-integer order". سامانه مدیریت نشریات علمی, 6, 3, 1397, 339-352.
Sayevand, Khosro, Arab, Hossein. (1397). 'An efficient extension of the Chebyshev cardinal functions for differential equations with coordinate derivatives of non-integer order', سامانه مدیریت نشریات علمی, 6(3), pp. 339-352.
Sayevand, Khosro, Arab, Hossein. An efficient extension of the Chebyshev cardinal functions for differential equations with coordinate derivatives of non-integer order. سامانه مدیریت نشریات علمی, 1397; 6(3): 339-352.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب